# SDR AALA2009060900005

- Difficulty date: June 9, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Unserviceable
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - TAIL CONE EXIT SIGN AT HANDLE UNREADABLE.  REPLACED EXIT SIGN.
